ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

March 2016 , Volume 8 , Issue 1

Select all articles

Export/Reference:

Fredholm properties of the $L^{2}$ exponential map on the symplectomorphism group
James Benn
2016, 8(1): 1-12 doi: 10.3934/jgm.2016.8.1 +[Abstract](826) +[PDF](435.8KB)
Symplectic reduction at zero angular momentum
Joshua Cape, Hans-Christian Herbig and Christopher Seaton
2016, 8(1): 13-34 doi: 10.3934/jgm.2016.8.13 +[Abstract](958) +[PDF](528.4KB)
Lagrangian reduction of discrete mechanical systems by stages
Javier Fernández, Cora Tori and Marcela Zuccalli
2016, 8(1): 35-70 doi: 10.3934/jgm.2016.8.35 +[Abstract](1021) +[PDF](686.3KB)
Free Courant and derived Leibniz pseudoalgebras
Benoît Jubin, Norbert Poncin and Kyosuke Uchino
2016, 8(1): 71-97 doi: 10.3934/jgm.2016.8.71 +[Abstract](883) +[PDF](529.9KB)
Linearisation of tautological control systems
Andrew D. Lewis
2016, 8(1): 99-138 doi: 10.3934/jgm.2016.8.99 +[Abstract](857) +[PDF](657.4KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]